# SDR RRXA991173

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 2612 · Fire Detection
- Part: Fireloop
- Part number: 899097
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

APROX 1 HR 20 MINS INTO FLT, FIRE WARNING LT AND BELL WENT OFF.  INDICATION OF LTS IN NR 3 FIRE HANDLE ON.  ALL ENG INDICATIONS NORM.  NR 3 ENG SHORT CIRCUIT LT CAME ON FIRED 1ST BOTTLE.  FIRE INDICATION AND TEST GOOD.  AFTER TALKING TO COMPANY, INDICATION ON AGAIN.  FIRED 2ND BOTTLE, NO LIGHT IN HANDLE BUT COULD NOT GET FIRE TEST.  FOUND NR 3 ENG INBD FAN COWL FIRE LOOP SHORTED.  REMOVED AND REPLACED FIRE LOOP SEGMENT ON GROUND RUN, OPS CKS GOOD.  RECONNECTED CSD AND GEN OPS CK GOOD AT THIS TIME, NO OTHER DEFECTS NOTED.
